# SDR K11A2025102200356

- Difficulty date: October 9, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 55,455 hours, 37,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Part time: 55,455 hours, 37,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 887 - 986.5 RBL 43.5 CORRODED
